# SDR CALA2013112593226

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 50,124 hours, 20,057 cycles
- Engine: Iae V2522A5
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S TRIGGER SWITCH ON CONTROL STICK IS LOOSE.  TIGHTENED CAPTAIN`S TRIGGER SWITCH MOUNT SCREW.
